# SDR AALA202011029009

- Difficulty date: October 12, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472192200000
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA OF FLOOR BEAM Y765 AT FR 66 TO FR 70 AT AFT GALLEY AREA, MEASURING L=1.248 INCH W=0.621 INCH D=0.031 INCH.  REPLACED FLOOR BEAM Y765, IAW A321 SRM 51-72-11-911-001, 51-42-11-801 & DWG D53472816.
